4 NC high school students hospitalized after apparent overdoses

News
4 NC high school students hospitalized after apparent overdoses (Image 1)_3113

Authorities are investigating after four East Chapel Hill High School students were taken to a hospital after apparently overdosing on an unknown substance.

Multiple news outlets report a school employee called 911 around 2 p.m. Monday after a male student passed out.

After emergency workers arrived, a dispatcher contacted the police and reported there was a second patient who had possibly overdosed.

Police say the students and at least two others at the school consumed an unknown liquid from a shared container, which authorities are trying to identify.

The police report lists the substance as a narcotic or drug and labels the incident an “overdose.”

Chapel Hill-Carrboro City Schools officials said they could not comment on the students’ health.

Copyright 2015 The Associated Press. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.

Copyright 2021 Nexstar Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

LKQD Outstream

Trending Stories

news-app-download-apple-350x50news-app-download-android-350x50